跳到主要內容

簡易檢索 / 詳目顯示

研究生: 黃博峙
Bo-Chih Huang
論文名稱: 透過幾何奇異攝動理論探討非線性平衡律駐波解的存在性
Geometric Singular Perturbation Approach to Stationary Wave Solutions for Viscous Nonlinear Balance Laws
指導教授: 洪盟凱
John M. Hong
口試委員:
學位類別: 博士
Doctor
系所名稱: 理學院 - 數學系
Department of Mathematics
畢業學年度: 100
語文別: 英文
論文頁數: 100
中文關鍵詞: 流體散逸問題交通流可壓縮尤拉方程幾何奇異攝動非線性平衡律
外文關鍵詞: Hydrodynamic escape problem, Traffic flow, Compressible Euler equation, Geometric singular perturbation, Nonlinear balance laws
相關次數: 點閱:13下載:0
分享至:
查詢本校圖書館目錄 查詢臺灣博碩士論文知識加值系統 勘誤回報
  • 在這篇論文中,我們考慮黏性管道流氣體通過不連續噴嘴、黏性交通流模型問題、以及大氣流體散逸問題等非線性雙曲平衡律正則化方程解的漸近行為。透過動態系統理論的方法,我們可以將此類穩定態問題轉化成奇異攝動問題。我們藉由分析不同尺度的系統來構造奇異駐波解。根據幾何奇異攝動理論,我們能證明原方程確實存在一個駐波解伴隨在奇異駐波解的附近。對於一些特殊的退化奇異解,我們利用更進階的幾何奇異攝動理論來證明這些退化解在小擾動時仍然保持其解的結構。此外,在黏性管道流問題中,我們提供了一個新的熵條件來確保駐波解的唯一性。而在黏性交通流問題中,我們則是針對駐波解的穩定性做了討論。


    In this dissertation we consider the asymptotic behavior of solutions for regularized equations to some nonlinear hyperbolic balance laws arising from the following topics: the viscous gas flow through discontinuous nozzle, viscous traffic flow model, and the atmosphere hydrodynamic escape model. Through the dynamical system theory approach, we can transfer our steady-state problem into a singularly perturbed problem. By analyzing the system in different scales, we are able to construct the singular stationary wave solutions. By using the technique of geometric singular perturbations, we can show there exist true stationary solutions for our problems shadowing the singular stationary wave solutions. For some special degenerate singular solutions, we apply more advanced theory from geometric singular perturbation to prove the persistence of these solutions under the perturbation. Moreover, in the first topics, we introduce a new entropy condition to ensure the uniqueness of the stationary solutions, and in the second topics, we also analyze the stability of stationary wave solutions.

    1 Introduction…………………………………………………1 2 Geometric singular perturbation theory…………………………………………………11 2.1 Background and motivation…………………………………………………11 2.2 Invariant manifold theorems…………………………………………………12 2.3 Geometric singular perturbation theory beyond normal hyperbolicity………16 3 The generalized stationary waves for viscous gas flow through a discontinuous cross section………………………………………………………………………………19 3.1 The inviscid steady-states for the mollified system – with continuous cross section……………………………………………………………………………19 3.1.1 Properties of limiting slow system………………………………………20 3.1.2 Properties of limiting fast system…………………………………………22 3.1.3 Stationary waves for expanding and continuous nozzles…………………23 3.1.4 Stationary waves for contracting and continuous nozzles………………25 3.2 The inviscid steady-states for expanding and discontinuous nozzles…………26 3.3 The inviscid steady-states for contracting and discontinuous nozzles………34 4 The existence and instability of stationary waves for viscous traffic flow models...39 4.1 GSP formulation for steady-state problem……………………………………39 4.2 Properties of limiting systems…………………………………………………40 4.2.1 Limiting slow system……………………………………………………41 4.2.2 Limiting fast system………………………………………………………45 4.2.3 Jump curves of limiting slow orbits………………………………………47 4.3 Transversality of curves intersection…………………………………………48 4.4 Classification of inviscid and viscous stationary waves………………………52 4.5 Instability of supersonic smooth stationary waves……………………………56 4.5.1 Eigenvalue problem for stationary waves………………………………56 4.5.2 Center manifold reduction………………………………………………57 5 The stationary waves for hydrodynamic escape model……………………………61 5.1 GSP formulation for hydrodynamic steady-state problem……………………61 5.2 Properties of limiting systems…………………………………………………63 5.2.1 Limiting slow system……………………………………………………64 5.2.2 Limiting fast system………………………………………………………67 5.3 Transversality of curves intersections…………………………………………69 5.4 Dynamics near T for ν>0 5.5 Classification of singular stationary wave solutions and their profiles withν>0…………………………………………………………………………………72 5.5.1 Case 1. B_hinmathcal{Z}_0^s$ and B_{har}inmathcal{Z}_0^r………………72 5.5.2 Case 2. B_hinmathcal{Z}_0^s$ and B_{har}inmathcal{Z}_0^s………………73 5.5.3 Case 3. B_hinmathcal{Z}_0^r$ and B_{har}inmathcal{Z}_0^r………………75 5.5.4 Case 4. B_hinmathcal{Z}_0^r$ and B_{har}inmathcal{Z}_0^s………………75 References……………………………………………………………………………83

    [1] A. Aw, A. Klar, T. Materne and M. Rascle, Derivation of continuum traffic flow models
    from microscopic follow-the-leader models, SIAM J. Appl. Math. 63 (2002), pp. 259-278.
    [2] A. Aw and M. Rascle, Resurrection of "second order" models of traffic flow, SIAM J.
    Appl. Math. 60 (2000), pp. 916-938.
    [3] S. Bianchini and A. Bressan, Vanishing viscosity solutions of nonlinear hyperbolic systems.
    Ann. of Math. 161 (2005), pp. 223-342.
    [4] S. R. Chakravarthy and S. Osher, Numerical experiments with the Osher upwind scheme
    for the Euler equations, AIAA J. 21 (1983), no. 9, pp. 1241-1248.
    [5] C. M. Dafermos, Hyperbolic Conservation Laws in Continuum Physics, 2nd edition.
    Grundlehren der Mathematischen Wissenschaften [Fundamental Principles of Mathematical
    Sciences], 325, Springer-Verlag, Berlin, 2005.
    [6] G. Dal Maso, P. G. LeFloch, and F. Murat, Definition and weak stability of nonconservative
    products, J. Math. Pures Appl. 74 (1995), pp. 483-548.
    [7] J. M. Del Castillo, P. Pintado and F. G. Benitez, A formulation of reaction time of traffic
    flow models, In: Daganzo, C.F. (Ed.), Transportation and Traffic Theory, Elsevier,
    Amsterdam, 1993, pp. 387-405.
    [8] F. Dumortier, R. Roussarie, Canard cycles and center manifolds, Memoirs of the Amer.
    Math. Soc., Providence, 577 (1996).
    [9] P. Embid, J. Goodman, and A. Majda, Multiple steady states for 1-D transonic flow,
    SIAM J. Sci. Stat. Comput. 5 (1984), no. 1, pp. 21-41.
    [10] N. Fenichel, Persistence and smoothness of invariant manifolds and flows, Indiana Univ.
    Math. J. 21 (1971/1972), pp. 193-226.
    [11] N. Fenichel, Geometric singular perturbation theory for ordinary differential equations,
    J. Diff. Eqns. 31 (1979), no. 1, pp. 53-98.
    [12] L. R. Foy, Steady state solution of hyperbolic systems of conservation laws with viscosity
    terms, Comm. Pure Appl. Math. 17 (1964), pp. 177-188.
    [13] J. Glimm, Solutions in the large for nonlinar hyperbolic systems of equations, Comm.
    Pure Appl. Math. 18, (1956), pp. 697-715.
    [14] J. Hadamard, Sur l''iteration et les solutions asymptotiques des equations differentielles,
    Bull. Soc. Math. France. 29 (1901), pp. 224-228.
    [15] H. Holden and N. H. Risebro, A mathematical model of traffc flow on a network of
    unidirectional roads, SIAM J. Math. Anal. 26, pp. 999-1017.
    [16] James R. Holton, An introduction to dynamical meteorology, Elsevier Academic Press
    200 Burlington, (2004).
    [17] J. M. Hong, An extension of Glimm''s method to inhomogeneous strictly hyperbolic
    systems of conservation laws by `weaker than weak'' solutions of the Riemann problem,
    J. Diff. Eqns. 222 (2006), no. 2, pp. 515-549.
    [18] John M. Hong, C.-H. Hsu and B.-C. Huang, Existence and uniqueness of generalized
    stationary waves for viscous gas flow through a nozzle with discontinuous cross section,
    J. Diff. Eqns. 253 (2012), pp. 1088-1110.
    [19] John M. Hong, C.-H. Hsu, B.-C. Huang and T.-S. Yang, Goemetric singular perturbation
    approach to the existence and instability of stationary waves for viscous traffc flow
    models, Accepted by Commun. Pur. Appl. Anal, (2012).
    [20] John M. Hong, C.-H. Hsu and W. Liu, Inviscid and viscous stationary waves of gas flow
    through contracting-expanding nozzles, J. Diff. Eqns. 248 (2010), pp. 50-76..
    [21] J. M. Hong, C.-H. Hsu and W. Liu, Viscous standing asymptotic states of isentropic
    compressible flows through a nozzle, Arch. Ration. Mech. Anal. 196 (2010), no. 2, pp.
    575-597.
    [22] J. M. Hong, C.-H. Hsu and W. Liu, Sub-to-super transonic steady states and their linear
    stabilities for gas flows, (2010), submitted.
    [23] J. M. Hong and B. Temple, A bound on the total variation of the conserved quantities for
    solutions of a general resonant nonlinear balance law, SIAM J. Appl. Math. 64 (2004),
    no. 3, pp. 819-857.
    [24] J. M. Hong and B. Temple, The generic solution of the Riemann problem in a neighborhood
    of a point of resonance for systems of nonlinear balance laws, Methods Appl.
    Anal. 10 (2003), no. 2, pp. 279-294.
    [25] M. Hirsch, C. Pugh, and M. Shub, Invariant Manifolds, Lecture Notes in Math. 583,
    Springer-Verlag, New York, 1976.
    [26] S.-B. Hsu, and T.-P. Liu, Nonlinear singular Sturm-Liouville problems and an application
    to transonic flow through a nozzle, Comm. Pure Appl. Math. 43 (1990), no. 1, pp.
    31-61.
    [27] E. Isaacson and B. Temple, Convergence of the 2 x 2 Godunov method for a general
    resonant nonlinear balance law, SIAM J. Appl. Math. 55 (1995), no. 3, pp. 625-640.
    [28] C.K.R.T. Jones, Geometric singular perturbation theory, Dynamical Systems (Montecatini
    Terme, 1994). Lecture Notes in Math. 1609, Springer-Verlag, Berlin, 1995, pp.
    44-118.
    [29] B. Keyfitz, H. Kranzer, A system of non-strictly hyperbolic conservation laws arising in
    elasticity theory, Arch. Ration. Mech. Anal. 72 (1980), pp. 219-241.
    [30] M. Krupa, P. Szmolyan, Extending geometric singular perturbation theory to nonhyperbolic
    points - fold and canard points in two dimensions, SIAM J. Math. Anal. 33
    (2001), no. 2, pp. 286-314.
    [31] R. D. K:uhne and R. Beckschulte, Non-linearity stochastics of unstable traffc flow. In:
    Daganzo, C.F. (Ed.), Transportation and Traffc Theory, Elsevier Science Publishers,
    (1993), pp. 367-386.
    [32] R. D. K:uhne, Freeway control and incident detection using a stochastic continuum theory
    of traffc flow, Proceedings of the 1st International Conference on Applied Advanced
    Technology in Transportation Engineering, San Diego, CA, (1989), pp. 287-292.
    [33] R. D. K:uhne and R. Beckschulte, Non-linearity stochastics of unstable traffc flow. In:
    Daganzo, C.F. (Ed.), Transportation and Traffc Theory, Elsevier Science Publishers,
    (1993), pp. 367-386.
    [34] P. D. Lax, Hyperbolic system of conservation laws, II, Comm. Pure Appl. Math. 10
    (1957), pp. 537-566.
    [35] P. LeFLock, Entropy weak solutions to nonlinear hyperbolic system under nonconservative
    form, Comm. Part. Diff. Eq. 13 (1988), pp. 669-727.
    [36] P. LeFloch and T.-P. Liu, Existence theory for nonlinear hyperbolic systems in nonconservative
    form, Forum Math. 5 (1993), no. 3, pp. 261-280.
    [37] P. LeFloch and A. E. Tzavaras, Representation of weak limits and definition of nonconservative
    products, SIAM J. Math. Anal. 30 (1999), no. 6, pp. 1309-1342.
    [38] T. Li, Stability of traveling waves in quasi-linear hyperbolic systems with relaxation and
    diffusion, SIAM. J. Math. Anal. 40 (2008), pp. 1058-1075.
    [39] T. Li and H.-L. Liu, Critical thresholds in a relaxation model for traffc flows, Indiana
    Univ. Math. J. 57, pp. 1409-1430.
    [40] H. W. Liepmann and A. Roshlo, Elementary of Gas Dynamics, GALCIT Aeronautical
    Series, New York: Wiely, 1957.
    [41] M. J. Lighthill and G. B. Whittam, On kinematic waves: II. A theory of traffc flow on
    long crowded roads, Proceedings of the Royal Society-A 229 (1995), pp. 317-345.
    [42] X.-B. Lin and S. Schecter, Stability of self-similar solutions of the Dafermos regularization
    of a system of conservation laws, SIAM J. Math. Anal. 35 (2004), no. 4, pp.
    884-921.
    [43] T.-P. Liu, Quasilinear hyperbolic system, Comm. Math. Phys. 68 (1979), no. 2, pp.
    141-172.
    [44] T. P. Liu Transonic gas flow in a duct of varying area, Arch. Ration. Mech. Anal. 80
    (1982), no. 1, pp. 1-18.
    [45] W. Liu, Multiple viscous wave fan profiles for Riemann solutions of hyperbolic systems
    of conservation laws, Discrete Contin. Dyn. Syst. 10 (2004), no. 4, pp. 871-884.
    [46] H. J. Payne, Models of freeway traffc and control. In Mathematical Models of Public
    Systems. In: Bekey, G.A. (Ed.),. Simulation Councils Proc. Ser., vol. 1, 1971, pp. 51-60.
    [47] P. I. Richards, Shock waves on the highway, Operations Research 4 (1956), pp. 42-51.
    [48] K. Sakamoto, Invariant manifolds in singular perturbation problems for ordinary differential
    equations, Proc. Roy. Soc. Ed. 116A (1990), pp.45-78.
    [49] S. Schecter, Undercompressive shock waves and the Dafermos regularization, Nonlin-
    earity 15 (2002), no. 4, pp. 1361-1377.
    [50] S. Schecter, Eigenvalues of self-similar solutions of the Dafermos regularization of a
    system of conservation laws via geometric singular perturbation theory, J. Dynam. Dif-
    ferential Equations 18 (2006), no. 1, pp. 53-101.
    [51] S. Schecter and P. Szmolyan, Composite waves in the Dafermos regularization, J. Dy-
    nam. Differential Equations 16 (2004), no. 3, pp. 847-867.
    [52] D. Serre, Systems of conservation laws. 1. Hyperbolicity, entropies, shock waves, Translated
    from the 1996 French original by I. N. Sneddon. Cambridge University Press,
    Cambridge, 1999.
    [53] D. Serre, Systems of conservation laws. 2. Geometric structures, oscillations, and initial-
    boundary value problems, Translated form the 1996 French original by I.N. Sneddon.
    Cambridge University Press, Cambridge, 2000.
    [54] G. R. Shubin, A. B. Stephens and H. Glaz, Steady shock tracking and Newton''s method
    applied to one-dimensional duct flow, J. Comput. Phys. 39 (1980), no. 2, pp. 364-374.
    [55] D. H. Smith, Non-uniqueness and multi-shock solutions for transonic flows, IMA J.
    Appl. Math. 71 (2006), no. 1, pp. 120-132.
    [56] J. Smoller, Shock Waves and Reaction-Diffusion Equations, 2nd ed., Springer-Verlag,
    Berlin, New York, 1983.
    [57] Darrell F. Strobel, Titan''s hydrodynamically escaping atmosphere, Icarus 193 (2008),
    pp. 588-594.
    [58] Darrell F. Strobel, N2 escape rates from Pluto''s atmosphere, Icarus 193 (2008), pp.
    612-619.
    [59] P. Szmolyan and M. Wechselberger, Canards in R^3, J. Diff. Eqns. 177 (2001), no. 2,
    pp. 419-453.
    [60] Feng Tian, Owen B. Toon, Alexander A. Pavlov, and H. De Sterck, Transonic hydrodynamic
    escape of hydrogen from extrasolar planetary atmospheres, The Astrophysical
    Journal 621 (2005), pp. 1049-1060.
    [61] Feng Tian, Owen B. Toon, Alexander A. Pavlov, and H. De Sterck, A hydrogen-rich
    early Earth atmosphere. Scicence 308 (2005), pp. 1014-1017.
    [62] B. Temple, Global solution of the Cauchy problem for a class of 2x2 nonstrictly hyperbolic
    conservation laws, Adv. Appl. Math. 3 (1982), pp. 335-375.
    [63] B. Whitham, Linear and nonlinear waves, New York, John Wiley, 1974.
    [64] S. Wiggins, Normally Hyperbolic Invariant Manifolds in Dynamical Systems, Springer-
    Verlag, New York, 1994.
    [65] H. M. Zhang, A theory of nonequilibrium traffc flow, Transportation Research-B. 32
    (1998), pp. 485-498.
    [66] H. M. Zhang, Structural properties of solutions arising from a nonequilibrium traffc
    flow theory,, Transportation Research-B. 34 (2000), pp. 583-603.
    [67] H. M. Zhang, Driver memory, traffc viscosity and a viscous vehicular traffc flow model.
    Transportation Research-B. 37 (2003), pp. 27-41.
    [68] M. Zingale et all, Mapping initial hydrostatic models in Godunov codes, The Astrophys-
    ical Journal Supplement Series 143 (2002), pp. 539-565.

    QR CODE
    :::